# SDR SWAA2023071060122

- Difficulty date: June 16, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BS 947.5 BTW STR 25R TO STR 25L WL 156 AT AFT CARGO COMPARTMENT 2023-378969<[01] REPLACED SUPPORT ANGLE LOCATED BS 947.5 BTW STR 25R TO STR 25L WL 156 AT AFT CARGO COMPARTMENT IAW. 737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 149A8117 SHEET 2 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS 947.5 BTW STR 25R TO STR 25L WL 156 AT AFT CARGO COMPARTMENT IAW. 737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 149A8117 SHEET 2 REV - SEE INDIVIDUAL SIGN OFF BELOW RII
